# SDR FDEA201611264252

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E BEADED DOUBLER AT XOS 648 - 703 HAS NUMEROUS CRACKS,  REPAIRED IAW SRM 57-40-02-2R, FIG 203.
